Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 105-117 (2011)

New iterative schemes for equilibrium problems and fixed point problems of nonexpansive mapping

Zhenhua He and Feng Gu

Honghe University, Hangzhou Normal University

Abstract: In this paper, two new iterative schemes are introduced in Hilbert space. They can be used to find a common element of the set of solutions of an equilibrium problem and the set of fixed point of the nonexpansive mapping. Under suitable conditions, some weak and strong convergence theorems are obtained.

Keywords: Strong and weak convergence, viscosity iterative method, fixed point problem, equilibrium problem

Classification (MSC2000): 47H09; 47H10; 47J25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition